Folgen
Anton Thalmaier
Anton Thalmaier
Professor of Mathematics, University of Luxembourg
Bestätigte E-Mail-Adresse bei uni.lu - Startseite
Titel
Zitiert von
Zitiert von
Jahr
Stochastic calculus of variations in mathematical finance
P Malliavin
Springer, 2006
3382006
Stochastische Analysis: eine Einführung in die Theorie der stetigen Semimartingale
W Hackenbroch, A Thalmaier
BG Teubner, 1994
1901994
Harnack inequality and heat kernel estimates on manifolds with curvature unbounded below
M Arnaudon, A Thalmaier, FY Wang
Bulletin des sciences mathematiques 130 (3), 223-233, 2006
1192006
Gradient estimates for harmonic functions on regular domains in Riemannian manifolds
A Thalmaier, FY Wang
journal of functional analysis 155 (1), 109-124, 1998
1041998
Gradient estimates and Harnack inequalities on non-compact Riemannian manifolds
M Arnaudon, A Thalmaier, FY Wang
Stochastic processes and their applications 119 (10), 3653-3670, 2009
952009
Heat equation derivative formulas for vector bundles
BK Driver, A Thalmaier
Journal of Functional Analysis 183 (1), 42-108, 2001
772001
On the differentiation of heat semigroups and Poisson integrals
A Thalmaier
Stochastics: An International Journal of Probability and Stochastic …, 1997
721997
Brownian motion with respect to a metric depending on time; definition, existence and applications to Ricci flow
M Arnaudon, KA Coulibaly, A Thalmaier
Comptes Rendus Mathematique 346 (13-14), 773-778, 2008
572008
Stochastic differential equations with coefficients in Sobolev spaces
S Fang, D Luo, A Thalmaier
Journal of Functional Analysis 259 (5), 1129-1168, 2010
472010
Quasi-invariance of Brownian measures on the group of circle homeomorphisms and infinite-dimensional Riemannian geometry
H Airault, P Malliavin
Journal of Functional Analysis 241 (1), 99-142, 2006
432006
Horizontal Diffusion in C 1 Path Space
M Arnaudon, KA Coulibaly, A Thalmaier
Séminaire de Probabilités XLIII, 73-94, 2011
412011
Geometrization of Monte-Carlo numerical analysis of an elliptic operator: strong approximation
AB Cruzeiro, P Malliavin, A Thalmaier
Comptes Rendus Mathematique 338 (6), 481-486, 2004
402004
Entropy and lowest eigenvalue on evolving manifolds
H Guo, R Philipowski, A Thalmaier
Pacific Journal of Mathematics 264 (1), 61-81, 2013
372013
Sub-Laplacian comparison theorems on totally geodesic Riemannian foliations
F Baudoin, E Grong, K Kuwada, A Thalmaier
Calculus of Variations and Partial Differential Equations 58 (4), 130, 2019
362019
Curvature-dimension inequalities on sub-Riemannian manifolds obtained from Riemannian foliations: part II
E Grong, A Thalmaier
Mathematische Zeitschrift 282 (no. 1-2), 131-164, 2016
362016
Curvature-dimension inequalities on sub-Riemannian manifolds obtained from Riemannian foliations: part I
E Grong, A Thalmaier
Mathematische Zeitschrift 282 (no. 1-2), 99-130, 2016
362016
The price‐volatility feedback rate: an implementable mathematical indicator of market stability
E Barucci, P Malliavin, ME Mancino, R Renò, A Thalmaier
Mathematical Finance: An International Journal of Mathematics, Statistics …, 2003
332003
Canonical Brownian motion on the space of univalent functions and resolution of Beltrami equations by a continuity method along stochastic flows
H Airault, P Malliavin, A Thalmaier
Journal de mathématiques pures et appliquées 83 (8), 955-1018, 2004
312004
Complete lifts of connections and stochastic Jacobi fields
M Arnaudon, A Thalmaier
Journal de mathématiques pures et appliquées 77 (3), 283-315, 1998
301998
Zur kognitiven Bewältigung der optimalen Steuerung eines dynamischen Systems
A Thalmaier
291979
Das System kann den Vorgang jetzt nicht ausführen. Versuchen Sie es später erneut.
Artikel 1–20